# SDR FDEA201111154924

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 23,406 hours, 12,601 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: 764067A
- Part serial: A171
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: C

## Discrepancy

AT APPROXIMATELY 80 KTS ON TAKEOFF ROLL, NR 2 GENERATOR FAILED WITH ASSOCIATED ECAM WARNINGS FOR EQUIPMENT ON NR 2 BUSS.  REJECTED TAKEOFF AND RETURNED TO BLOCKS.   R & R NR 2 GCU (2XU) WITH APU GCU IAW AMM 24-22-12-04-0.  OPS CHECKED NR 2 GENERATOR AT IDLE ON THE GROUND OK.
